| Model Number |
URF-P7 |
| Medical Device Problem Code |
Environmental Particulates (2930)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the uretero-reno videoscope had a separate issue.During the initial evaluation of the device, it was observed that dirt was on the objective lens.No patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The failure identified during the investigation was confirmed.The root cause could not be identified.However, the most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.